# SDR DALA12011150938

- Difficulty date: October 23, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 432-632
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X=-54 BTW BS 432 TO 632.  CORROSION OUT LIMITS,  REPAIRED IAW SRM 53-05, FIG 4A AND ER/A 485415-14 MA.
